# SDR DALA2021091005343

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 89,182 hours, 23,689 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 R1 DOOR SLIDE ARMED LIGHT ON ALL THE TIME. CORRECTIVE ACTION: INSPECTED BOTH PROX SWITCHES 1 AND 3 AND FOUND NO DAMAGE TO VISIBLE PORTION OF WIRES AND HARDWARE. REMOVED AND CLEAN DEBRIS FROM PROX SWITCHES 1 AND 2 THEN PERFORMED OPS CHECKS PER B757 AMM 25-66 GOOD. (7634773)
